MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLX120408
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that the sheath of the galaxy g3 xsft 4mm x 8cm coil (glx120408/unknown lot#) was broken while re-sheathing the coil.No additional information is available.Based on the product analysis on the device received, the embolic coil is stretched.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).The purpose of this mdr submission is to report the findings of the device investigation.The embolic coil was found stretched, meeting regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.The device was returned to j&j medtech for further evaluation.A non-sterile galaxy g3 xsft 4mm x 8cm coil was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the corewire was protruding from the introducer due to a slit in the introducer.The proximal end of the embolic coil was severely stretched exposing the blue fiber.The manufacturing record evaluation (mre) cannot be performed due to the lot number was not provided.The issue documented that the sheath system got broken is confirmed since the damages on the introducer, and coil prevented the device from being re-sheathed.However, with the limited information available, a root cause of such damages cannot be conclusively determined.Since the procedural situation that led to the coil being re-sheathing is unknown, there could be other factors that may have contributed to the issue encountered during the procedure.There is no indication that the issue reported in the complaint is a result of a defect inherently related to the device.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there is no evidence to suggest that the issue reported in the complaint is related to a manufacturing or design issue, no internal action activity is required.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) does contain the following recommendation: do not fasten the rhv valve too tightly around the introducer sheath since excessive pressure may cause damage to the introducer sheath and/or the microcoil as it is advanced into the infusion microcatheter.Additionally, if the introducer tip and microcatheter hub are misaligned, damage may occur to the microcoil as it passes through this transition.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23827900
Report Number3008114965-2025-01470
Device Sequence Number15692013
Product Code KRD
UDI-Device Identifier10886704077732
UDI-Public(01)10886704077732
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLX120408
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown